Jump to content
CrazyBoards.org

Recommended Posts

Hi,

OK I tried Lamictal for dissociation (dp disorder) because a lot a people got helped by this. I tried it a 12,5 mg for 2 weeks and had nausea and stomach pain. After, when I went up to 25 mg, I throwed up all night. I stopped. Now I wonder of maybe it was the flu or something, and I want to retry it. I would like to start it at 6 mg and upgrade slowly.

Do you think it's NORMAL o have nausea at only 25 mg??

Thanks a lot,

DPmom

Link to comment
Share on other sites

Guest amybeth

FWIW I started lamictal at 12.5mg and had fatigue all day and muscle aches and lower back pain something fierce.  And I would get a fever off and on and chills.

Well, then it was time to taper up to 25mgs.  The 2nd day on 25mg I woke up straight as an arrow from my slumber at 2am and proceeded to vomit violently off the side of my bed.  That was the end of Lamictal. 

Then to add insult to injury.  AFTER I stopped it....I got the rash    whatever

Link to comment
Share on other sites

Ok.... thanks..... brrrr now I am afraid.

I MAY retry it, but if I have nausea at 6 mg. then I will ask myself some questions....

what is other options available for dp disorder??? (=feeling like in a dream, transe state, with disorientation and memory problems w/o nothing apparent)  Depakote? Trileptal?

On psychiatrist suggested me Tegretol, but I thought I could try less hard medicines before! (I am a med freak.)

Dpmom

Link to comment
Share on other sites

FWIW I started lamictal at 12.5mg and had fatigue all day and muscle aches and lower back pain something fierce.  And I would get a fever off and on and chills.

Well, then it was time to taper up to 25mgs.  The 2nd day on 25mg I woke up straight as an arrow from my slumber at 2am and proceeded to vomit violently off the side of my bed.  That was the end of Lamictal. 

Then to add insult to injury.  AFTER I stopped it....I got the rash    whatever

<{POST_SNAPBACK}>

Sheesh! I started at 50mg, went to 100 after a week, 150 after another week, 200 after another three days. No side effects apart from pins and needles in my left arm. Which may be totally unrelated. I guess we're all different.

Link to comment
Share on other sites

Guest amybeth

Yea Frogbox!  Ya gotta love the ole saying YMMV!!

Topamax at 300mg for me no cognitive side effects whatsoever.  zip, zilch nada.

none of the dopamax people describe.  Meds are so funny that way.

So I totally get what yer saying!  I wish Lamictal worked for me though.

But, I do love my Topa.

amybeth

Link to comment
Share on other sites

I had stomach upset too.  have you tride to split the dose?  that really helped me.  I finally got over the stomach junk a few days ago. That was the least of my problems with side effects.  Then again, if ya cant even keep it down...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...